# SDR REXA2017042400565

- Difficulty date: April 24, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 21,771 hours, 14,109 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Bs 328-338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 25R BS 328 - 338 CORRODED.  REMOVED AND REPLACED THE STRINGER SPLICE IAW SRM 51-42-06, & 51-42-21.
